MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CONNECTOR FOR THREADED EXTRACTION HOOKS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CONNECTOR FOR THREADED EXTRACTION HOOKS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 355.33
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.Part: 355.33.Lot: 1l03255.Manufacturing site: (b)(4).Supplier: n/a.Release to warehouse date: august 16, 2018.Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the received images.The images were reviewed, and the complaint condition is confirmed.The threaded connector's threads are stripped and the device is deformed.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.During the investigation, no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that following wash on an unknown date, several products were found to be faulty.Upon manufacturer investigation, the device was discovered to be broken.There was no patient involvement.This report is for a connector for threaded extraction hooks.This is report 2 of 3 for (b)(4).
 
Event or Problem Description
Upon manufacturer investigation, the device was discovered to be deformed.

Brand Name
CONNECTOR FOR THREADED EXTRACTION HOOKS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12970591
Report Number2939274-2021-07017
Device Sequence Number4144285
Product Code LXH
UDI-Device Identifier10886982194879
UDI-Public(01)10886982194879
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number355.33
Device Catalogue Number355.33
Device Lot Number1L03255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE HOLDING FORCEPS.; CANNULATED SD SCREWDRIVER SHAFT/T15.; DRILL GUIDE F/CANNUL-ANGLED BLADE PL 3.5; HOLD-SL F/314.020 314.030 314.070 314.55.; RED FORCEPS SERRATED JAW-RATCHET 144.; SMALL HEXAGONAL SCRDRIVER HOLDING SLV.; UNIV-CHUCK W/T-HANDLE.; UNIV-CHUCK W/T-HANDLE.
Patient SexUnknown